# SDR DXTA2025063004051

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800191
- Aircraft time: 13,934 hours, 9,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 6911319202
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR TENSIONER NEEDS A TIGHTENING ADJUSTMENT. WHEN OPENING, THE DOOR ALMOST FREE FALLS AND BOUNCES AT BOTTOM. ANY INITIAL MOMENTUM WHEN INITIALLY OPENING WILL HAVE THE DOOR SIGNIFICANTLY BOUNCE.  REPLACED BOTH OF THE MED SPRINGS IAW AMM 52-10-50. OPS CHECK GOOD.
